On the maximal exact structure of an additive category

Volume 214 / 2011

Wolfgang Rump Fundamenta Mathematicae 214 (2011), 77-87 MSC: Primary 18E10, 18E05. DOI: 10.4064/fm214-1-5


We prove that every additive category has a unique maximal exact structure in the sense of Quillen.


  • Wolfgang RumpInstitute for Algebra and Number Theory
    University of Stuttgart
    Pfaffenwaldring 57
    D-70550 Stuttgart, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image